Translator Disclaimer
2015 Oscillations and moduli of continuity of kernel density estimators under dependence
Xiaoyong Xiao, Hongwei Yin
Rocky Mountain J. Math. 45(5): 1659-1679 (2015). DOI: 10.1216/RMJ-2015-45-5-1659

Abstract

We provide an almost sure bound for oscillation rates of kernel density estimators for stationary processes, under the predictive dependence measures which are directly related to the data-generating mechanisms of the underlying processes. We also discuss moduli of continuity of the kernel density estimators.

Citation

Download Citation

Xiaoyong Xiao. Hongwei Yin. "Oscillations and moduli of continuity of kernel density estimators under dependence." Rocky Mountain J. Math. 45 (5) 1659 - 1679, 2015. https://doi.org/10.1216/RMJ-2015-45-5-1659

Information

Published: 2015
First available in Project Euclid: 26 January 2016

zbMATH: 1344.60032
MathSciNet: MR3452234
Digital Object Identifier: 10.1216/RMJ-2015-45-5-1659

Subjects:
Primary: 60F15, 60G10
Secondary: 60G42

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.45 • No. 5 • 2015
Back to Top